{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,3,12]],"date-time":"2026-03-12T05:39:56Z","timestamp":1773293996950,"version":"3.50.1"},"reference-count":14,"publisher":"Elsevier BV","issue":"1","license":[{"start":{"date-parts":[[2006,1,1]],"date-time":"2006-01-01T00:00:00Z","timestamp":1136073600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["General Hospital Psychiatry"],"published-print":{"date-parts":[[2006,1]]},"DOI":"10.1016\/j.genhosppsych.2005.08.005","type":"journal-article","created":{"date-parts":[[2005,12,28]],"date-time":"2005-12-28T14:59:58Z","timestamp":1135781998000},"page":"83-85","source":"Crossref","is-referenced-by-count":20,"title":["Ziprasidone-related agranulocytosis following olanzapine-induced neutropenia"],"prefix":"10.1016","volume":"28","author":[{"given":"John","family":"Montgomery","sequence":"first","affiliation":[],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"78","reference":[{"key":"10.1016\/j.genhosppsych.2005.08.005_bib1","series-title":"Adverse effects of psychotropic drugs","first-page":"378","author":"Kane","year":"1992"},{"key":"10.1016\/j.genhosppsych.2005.08.005_bib2","series-title":"Textbook of psychopharmacology","first-page":"762","article-title":"Treatment of schizophrenia","author":"Meltzer","year":"1998"},{"issue":"2","key":"10.1016\/j.genhosppsych.2005.08.005_bib3","doi-asserted-by":"crossref","first-page":"150","DOI":"10.1176\/appi.psy.41.2.150","article-title":"Olanzapine-induced neutropenia","volume":"41","author":"Gajwani","year":"2000","journal-title":"Psychosomatics"},{"issue":"6","key":"10.1016\/j.genhosppsych.2005.08.005_bib4","doi-asserted-by":"crossref","first-page":"855","DOI":"10.1176\/ajp.155.6.855a","article-title":"Risperidone-associated agranulocytosis","volume":"155","author":"Finkel","year":"1998","journal-title":"Am J Psychiatry"},{"issue":"5","key":"10.1016\/j.genhosppsych.2005.08.005_bib5","doi-asserted-by":"crossref","first-page":"735","DOI":"10.1176\/ajp.153.5.735b","article-title":"Agranulocytosis after addition of risperidone to clozapine treatment","volume":"153","author":"Godleski","year":"1996","journal-title":"Am J Psychiatry"},{"issue":"61","key":"10.1016\/j.genhosppsych.2005.08.005_bib6","doi-asserted-by":"crossref","first-page":"872","DOI":"10.4088\/JCP.v61n1111b","article-title":"Olanzapine-induced neutropenia in patients with history of clozapine treatment: two case reports from a state psychiatric institution","volume":"11","author":"Teter","year":"2000","journal-title":"J Clin Psychiatry"},{"issue":"9178","key":"10.1016\/j.genhosppsych.2005.08.005_bib7","doi-asserted-by":"crossref","first-page":"567","DOI":"10.1016\/S0140-6736(99)00957-5","article-title":"Olanzapine-induced neutropenia after clozapine-induced neutropenia","volume":"354","author":"Benedetti","year":"1999","journal-title":"Lancet"},{"issue":"2","key":"10.1016\/j.genhosppsych.2005.08.005_bib8","doi-asserted-by":"crossref","first-page":"234","DOI":"10.1097\/01.jcp.0000117428.05703.16","article-title":"Olanzapine-induced neutropenia: mechanism and treatment","volume":"24","author":"Duggal","year":"2004","journal-title":"J Clin Psychopharmacol"},{"issue":"Suppl 1","key":"10.1016\/j.genhosppsych.2005.08.005_bib9","first-page":"S70","article-title":"Blood dyscrasias induced by psychotropic drugs","volume":"37","author":"Stubner","year":"2004","journal-title":"Pharmacopsychiatry"},{"key":"10.1016\/j.genhosppsych.2005.08.005_bib10","doi-asserted-by":"crossref","first-page":"89","DOI":"10.1176\/appi.psy.46.1.89","article-title":"Blood dyscrasia with quetiapine and ziprasidone","volume":"46","author":"Nair","year":"2005","journal-title":"Psychosomatics"},{"issue":"Suppl 6","key":"10.1016\/j.genhosppsych.2005.08.005_bib11","first-page":"26","article-title":"Safety and tolerability of the new antidepressants","volume":"58","author":"Nelson","year":"1997","journal-title":"J Clin Psychiatry"},{"issue":"2","key":"10.1016\/j.genhosppsych.2005.08.005_bib12","doi-asserted-by":"crossref","first-page":"397","DOI":"10.1176\/appi.ajp.162.2.397","article-title":"Risperidone-induced morning pseudoneutropenia","volume":"162","author":"Esposito","year":"2005","journal-title":"Am J Psychiatry"},{"issue":"9","key":"10.1016\/j.genhosppsych.2005.08.005_bib13","doi-asserted-by":"crossref","first-page":"1281","DOI":"10.4088\/JCP.v65n0918a","article-title":"Two year follow-up of a patient with successful continuation of clozapine treatment despite morning pseudoneutropenia","volume":"65","author":"Esposito","year":"2004","journal-title":"J Clin Psychiatry"},{"issue":"6","key":"10.1016\/j.genhosppsych.2005.08.005_bib14","first-page":"1329","article-title":"Leukopenia, neutropenia and reduced hemoglobin levels in healthy American blacks","volume":"152","author":"Reed","year":"1992","journal-title":"Arch Intern Med"}],"container-title":["General Hospital Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0163834305001465?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S0163834305001465?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,1,6]],"date-time":"2025-01-06T20:28:25Z","timestamp":1736195305000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S0163834305001465"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2006,1]]},"references-count":14,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2006,1]]}},"alternative-id":["S0163834305001465"],"URL":"https:\/\/doi.org\/10.1016\/j.genhosppsych.2005.08.005","relation":{},"ISSN":["0163-8343"],"issn-type":[{"value":"0163-8343","type":"print"}],"subject":[],"published":{"date-parts":[[2006,1]]}}}